dc.contributor.authorChen, Bocong
dc.contributor.authorLing, San
dc.contributor.authorZhang, Guanghui
dc.date.accessioned2015-04-22T03:13:40Z
dc.date.available2015-04-22T03:13:40Z
dc.date.copyright2015en_US
dc.date.issued2015
dc.identifier.citationChen, B., Ling, S., & Zhang, G. (2015). Application of constacyclic codes to quantum MDS codes. IEEE transactions on information theory, 61(3), 1474-1484.en_US
dc.identifier.urihttp://hdl.handle.net/10220/25434
dc.description.abstractQuantum maximum-distance-separable (MDS) codes form an important class of quantum codes. To get q-ary quantum MDS codes, one of the effective ways is to find linear MDS codes C over Fq2 satisfying C ┴ H ⊆ C, where C ┴ H denotes the Hermitian dual code of C. For a linear code C of length n over Fq2 , we say that C is a dual-containing code if C ┴ H ⊆ C and C ̸= Fn q2 . Several classes of new quantum MDS codes with relatively large minimum distance have been produced through dual-containing constacyclic MDS codes (see [15], [17], [24], [25]). These works motivate us to make a careful study on the existence conditions for dual-containing constacyclic codes. We obtain necessary and sufficient conditions for the existence of dual-containing constacyclic codes. Four classes of dual-containing constacyclic MDS codes are constructed and their parameters are computed. Consequently, quantum MDS codes are derived from these parameters. The quantum MDS codes exhibited here have minimum distance bigger than the ones available in the literature.en_US
dc.format.extent11 p.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesIEEE transactions on information theoryen_US
dc.rights© 2015 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at: [Article DOI: http://dx.doi.org/10.1109/TIT.2015.2388576].en_US
dc.subjectDRNTU::Science::Chemistry::Physical chemistry::Quantum chemistry
dc.titleApplication of constacyclic codes to quantum MDS codesen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.doihttp://dx.doi.org/10.1109/TIT.2015.2388576
dc.description.versionAccepted versionen_US
dc.identifier.rims185838


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record